# SDR IPXA2024091427226

- Difficulty date: August 29, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UP5330710I14
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD WING TO BODY SUPPORT IN FRONT OF LEFT ECS BAY DOOR STA 900 HAS EXFOLIATING CORROSION DOT 47-10 VERIFIED INSTALLED NEW T-CHORD IN STRUCTURES ZONE 100 LOWER FWD WING TO BODY FRONT OF LEFT ECS BAY DOOR STA 900 IAW SRM 51-4O-02. MATERIAL USED: RIVET HI-LOCK P/N BACB30NX6K5 BATCH 0004216300, COLLAR P/N BACC30M6 BATCH 0004295539, RIVET P/N BACR15FT6D8C BATCH 0004310225, NUT PLATE P/N NAS1803-3A5 BATCH 0004 316784 AND SEALANT P/N 04-001-0109 BATCH 0004304380. OPEN
